Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Developed silver like spot on center bottom of heel. Sensitive to touch. Used neosporin. What to do?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Feels like a sliver on bottom center heel of foot. Tried digging it out with a needle. Didnt find anything. no pus. Not too callus. Its like an infected pimple now. Red all around it. Very sensitive to touch. Can't walk on it. What do I do? I've had neosporin on it for 24 hrs.
Posted Wed, 17 Apr 2013 in Infections
Answered by Dr. Pavan Kumar Gupta 4 hours later
Thanks for the query.
I have seen the photograph and it shows that you have developed cellulitis.
Cellulitis is a bacterial infection of the skin and tissues beneath the skin.
Treatment requires proper antibiotic course and anti-inflammatory painkillers like ibuprofen.
Although ideal treatment is to give anti biotic after the culture of pus but in many cases, as in you, one does not find pus. Therefore, in such a situation, cellulitis is commonly treated with broad-spectrum antibiotics.
You must consult your doctor for the prescription of antibiotic course.
Till then start taking ibuprofen 400 mg three times a day.
I hope it helps. However, you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor